Journal of the Mathematical Society of Japan

The Journal of the Mathematical Society of Japan publishes original research articles of the highest scientific level in all fields of mathematics. It has been the official journal of the Mathematical Society of Japan since 1948. The journal is open to contributions from mathematicians worldwide.

Top downloads over the last seven days

Symmetries of order four on K3 surfacesMichela ARTEBANI and Alessandra SARTIVolume 67, Number 2 (2015)
Some examples of topological groupsHideki OMORIVolume 18, Number 2 (1966)
Convergence of formal morphisms of completions of complex spacesShuzo IZUMIVolume 51, Number 3 (1999)
Nonlinear semigroups and evolution equationsTosio KATOVolume 19, Number 4 (1967)
On graded rings, IShiro GOTO and Keiichi WATANABEVolume 30, Number 2 (1978)
  • ISSN: 0025-5645 (print), 1881-1167 (electronic)
  • Publisher: Mathematical Society of Japan
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1948--
  • Access: Articles older than 3 years are open
  • Euclid URL: https://projecteuclid.org/jmsj

Special Issue of JMSJ

Volume 67, Number 4 of Journal of the Mathematical Society of Japan is a special issue dedicated to the memory of Kiyosi Itô on the occasion of the 100th anniversary of his birth.


Kiyosi Itô, 1994